# SDR DALA2025090306530

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE IB SIDE LH WING.   REPLACED BRACKET AND FASTENERS ON TELESCOPIC DUCT OB FIXED LEADING EDGE IB SIDE LH WING AS PER A319 SRM 51-72-11 AND A319 SRM51-42-11. (1178540).
